MathSciNet Relay Station
MathSciNet bibliographic data
MR2893992 35L65 (35L67 76L05)
Danilov, V. G.; Mitrovic, D. Shock wave formation process for a multidimensional scalar conservation law. Quart. Appl. Math. 69 (2011), no. 4, 613–634.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement